# SDR QXEA9600362

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Component: Dorner
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD STARBOARD EMERGENCY LIGHT INOP IN ARM POSITION WHEN NON-ESSENTIAL TURNED OFF.  BATTERY IN POWER SUPPLY 5LK REPLACED IAW MAINT MANUAL AND LIGHT OPS CHECKED GOOD.
